Friday, September 4, 2009

"My body is a battle ground."

I've said that before, but now I feel it even more. It's almost like my body is out to get me sometimes.

I am 8 days into my progesterone to bring on a new cycle, and today I find spotting. I'm still supposed to take the progesterone for 4 more days- so why am I spotting? I took it a few hours late yesterday, but that is hardly cause for spotting today. It doesn't make sense.

Maybe it will stop.
It's really really light, but still worrisome because I should not be spotting yet.

Stupid body, I swear. It can't do anything right.

On another note, my progesterone vaginal suppositories came in the mail today. And are put away for now, until I need them. Although, with my recent foray, I wonder if they will even do any good.

I guess we'll see. I'll let the new RE know what's been going on. I didn't respond well to the progesterone last cycle either. My basal body temperature has barely risen. And now, the progesterone is making me so sleepy after I take it. A new development as well.

I just don't get it.

7 comments:

Meghan said...

No fun at all! I am sorry your body seems to be turning on you and practically ignoring the progesterone. Are you taking it orally right now? Maybe vaginally will be the way to go for you; I've read it is more effective than the pill form.

Another Dreamer said...

Orally, since I am just taking it to bring on a new cycle.

Celia said...

Progesterone is the debbil. Mine made me delirious with exhaustion. I hope you feel better soon.

iamstacey said...

Argh, I know that PCOS irritation. It's so frustrating.

So glad you like your new doctor! She sounds really thorough. It'll be interesting to see what she finds!

WiseGuy said...

Is that a new development for you....?

Higher strength Progesterone ALWAYS makes me drowsy.

Body cooperate!

Penny said...

I've heard people spotting sometimes with progesterone. There's no way to tell if it's working well unless you get a blood test, and then of course the # LP days.

I guess if the supps don't work there's always PIO. I've never known anyone NOT to respond to that.

Sweet Georgia said...

Sorry about the spotting. I agree with the PP's a different form of progesterone may be all you need.